Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 6:37 PM EDT for Burlington County, Camden County, Gloucester County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 6:37 PM EDT (22:37 UTC)
- Expired
- Apr 26, 2016, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WWUS81 KPHI 262237
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT TUE APR 26 2016
DEZ001-NJZ013-015>019-022-027-PAZ070-071-102-104>106-262315-
NEW CASTLE-SALEM-WESTERN MONMOUTH-SOUTHEASTERN
BURLINGTON-NORTHWESTERN
BURLINGTON-ATLANTIC-MERCER-CAMDEN-GLOUCESTER-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
637 PM EDT TUE APR 26 2016
...SHOWERS AND THUNDERSTORMS MOVING THROUGH SOUTHEAST PENNSYLVANIA
AND INTO NEW JERSEY...
AT 634 PM EDT...AN AREA SHOWERS AND THUNDERSTORMS EXTENDED FROM NEAR
CHALFONT TO GERMANTOWN TO NEAR GIBBSTOWN TO ELSMERE. THESE STORMS
WERE MOVING EAST AT 40 MPH AND WILL MOVE THROUGH THE CITY OF
PHILADELPHIA AND INTO NEW JERSEY DURING THE NEXT FORTY-FIVE
MINUTES.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...GLOUCESTER CITY...CHERRY
HILL...BENSALEM...EVESHAM...MOUNT LAUREL...EWING...CHESTER...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...GLASSBORO...LINDENWOLD...
HAMMONTON AND PENNSVILLE.
LAT...LON 3989 7465 3966 7478 3958 7523 3967 7551
3971 7549 3972 7551 3968 7554 3975 7574
3982 7538 4005 7526 4033 7522 4025 7460
TIME...MOT...LOC 2234Z 288DEG 35KT 4024 7512 4002 7515 3979 7527 3974
7554
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 4:06 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 26, 4:06 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT TUE APR 26 2016
.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF OUR AREA THROUGH TONIGHT AND
WEDNESDAY MORNING AND THEN STALL. LOW PRESSURE WILL TRACK ALONG THIS
FRONT TO OUR SOUTH THURSDAY INTO FRIDAY. HIGH PRESSURE CENTERED NEAR
HUDSON BAY CANADA FRIDAY INTO SATURDAY WILL BUILD DOWN INTO OUR AREA
THROUGH MUCH OF SUNDAY. LOW PRESSURE THOUGH IN THE OHIO VALLEY
MONDAY SLOWLY MOVES CLOSER TO OUR AREA TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
19Z SURFACE ANALYSIS SHOWS A W-E ORIENTED COLD FRONT POSITIONED
ALONG THE I-80 CORRIDOR IN NRN PA AND NRN NJ. A WEAK WAVE OF LOW
PRESSURE AS LOCATED ALONG THE FRONT JUST TO THE NORTH OF PHILA.
MULTIPLE CONVECTIVE BANDS HAVE DEVELOPED ACROSS THE CENTRAL AND
NORTHERN TIER F THE CWA SO FAR THIS AFTERNOON.
BASED ON THE LATEST MESOANALYSIS AND RECENT SATELLITE/RADAR TRENDS,
POPS/WX WERE UPDATED TO BETTER TIME THE CONVECTION. OUR FORECAST
FOLLOWS THE HRRR CLOSELY AS IT HAD CAPTURED THE FASTER SOUTHWARD
PROGRESSION OF THE CONVECTION.
MESOANALYSIS SHOWS MODEST INSTABILITY WITH ABOUT 400-800 J/KG OF
MLCAPE SOUTH OF THE FRONT. EFFECTIVE BULK SHEAR PROFILES ARE 45-55
KT ACROSS THE AREA. COVERAGE/SEVERITY OF CONVECTION SHOULD BE
LIMITED WITH THE LARGER-SCALE LIFT WITH AN APPROACHING MID-LEVEL
SHORTWAVE TROUGH AND UPPER-LEVEL JET STREAK BEING SLIGHTLY REMOVED
NORTH (I-78 CORRIDOR NORTHWARD) OF WHERE THE BEST INSTABILITY
IS. NONETHELESS, THE ENVIRONMENT IS STILL SUPPORTIVE OF AT LEAST
ISOLATED SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM WATCH 107 WAS
ISSUED AT 2 PM AND INCLUDES THE ENTIRE FORECAST AREA UNTIL 9 PM. NOT
MUCH HAS CHANGED IN OUR THINKING WITH REGARDS TO STORM MODE, COVERAGE
AND TIMING. THE MAIN THREAT IS STILL LOCALLY DAMAGING WINDS WITH THE
STRONGEST MULTI-CELL CLUSTERS. MARGINALLY SEVERE HAIL ALSO POSSIBLE.
SHOWERS EXPECTED TO LINGER OVERNIGHT ACROSS THE DELMARVA REGION WITH
THE FRONT SLOWING DOWN AS IT MOVES SOUTHWARD.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE COLD FRONT IS EXPECTED TO DECELERATE AS IT MOVES SOUTHWARD INTO
SRN VA AND NC ON WEDNESDAY. MEANWHILE, HIGH PRESSURE CENTERED NEAR
THE CANADIAN NORTHWEST PASSAGES WILL BUILD SEWD INTO THE NORTHEAST
STATES. THE LATEST GUIDANCE SHOWS DRIER AIR WITH THIS HIGH
ADVECTING SOUTH INTO THE LEHIGH VALLEY AND NW NJ DURING THE MORNING
BUT STRUGGLE TO ADVANCE FARTHER TO THE SOUTH DURING THE AFTERNOON.
THIS APPEARS A RESULT OF THE WINDS ACROSS SE PA/S NJ/DELMARVA REMAINING
VEERED OUT OF THE NE. FORECAST SOUNDINGS ACROSS THE SRN HALF OF
THE CWA, ESPECIALLY FROM THE 12Z NAM, INDICATE MOISTURE WILL
REMAIN TRAPPED UNDERNEATH THE BOUNDARY LAYER DUE TO ONSHORE FLOW
OFF THE OCEAN. THE MARINE STRATOCU WILL BE STUBBORN TO ERODE THE
FARTHER SOUTH YOU GO. HIGHS RANGE FROM THE MU50S IN THE DELMARVA
AND COASTAL NJ TO LM60S IN E PA AND IN C/NW NJ.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE SYNOPTIC PATTERN IS FORECAST TO BE COMPRISED OF A STRONG CLOSED
LOW NEAR THE CANADIAN MARITIMES WEDNESDAY NIGHT AND THURSDAY THAT
THEN SHIFTS EASTWARD. THIS ALLOWS CYCLONIC FLOW TO OCCUR ACROSS OUR
REGION FOR A TIME. THERE ARE SOME POCKETS OF ENERGY FORECAST TO
EVOLVE AROUND THIS LARGE TROUGH, ALLOWING LOW PRESSURE TO TRACK ALONG
A STALLED FRONTAL BOUNDARY TO OUR SOUTH THURSDAY THEN ANOTHER ONE
EARLY NEXT WEEK. THIS WILL LEAD TO SOME UNSETTLED WEATHER AT TIMES,
MOSTLY ON THURSDAY AND THEN AGAIN EARLY NEXT WEEK. THE AMOUNT OF
PRECIPITATION AND CLOUD COVER WILL IMPACT THE TEMPERATURES,
ESPECIALLY GIVEN THROUGH SUNDAY STRONG HIGH PRESSURE IS ANCHORED
WELL TO OUR NORTH. WE USED A MODEL/CONTINUITY BLEND THROUGH FRIDAY,
THEN BLENDED IN THE 12Z WPC GUIDANCE THEREAFTER. SOME ADJUSTMENTS
WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR
NEIGHBORING OFFICES.
FOR WEDNESDAY NIGHT AND THURSDAY...A POTENT CLOSED LOW CENTERED NEAR
THE CANADIAN MARITIMES WILL RESULT IN CYCLONIC FLOW ACROSS THE AREA.
A STALLED FRONT TO OUR SOUTH WILL CONTINUE WITH ENERGY TRAVERSING
IT, WITH THE MAIN ENERGY BACK INTO THE PLAINS. SURFACE HIGH PRESSURE
TRIES TO BUILD DOWN INTO OUR AREA AT FIRST, HOWEVER A LEAD IMPULSE
WILL DRIVE WAA AND OVERRUNNING INTO OUR AREA DURING THURSDAY.
HOWEVER, THERE IS SOME UNCERTAINTY ON THE NORTHERN EXTENT AND ALSO
COVERAGE OF THE SHOWERS ASSOCIATED WITH THIS GIVEN POTENTIALLY MUCH
DRIER AIR ADVECTING SOUTHWARD. LOOKS LIKE THE HIGHEST CHCS FOR
SHOWERS IS IN THE SOUTHERN HALF OF THE AREA AND THIS IS WHERE THE
HIGHEST POPS ARE CURRENTLY PLACED. GIVEN A NORTHEASTERLY LOW-
LEVEL FLOW AND THE PROSPECTS FOR A DECENT AMOUNT OF CLOUD COVER, WE
ARE ANTICIPATING THURSDAY TO BE ON THE COOL SIDE.
FOR FRIDAY THROUGH SUNDAY...SURFACE LOW FEATURE TO OUR SOUTH OVERALL
SHOULD BE SHIFTING OFFSHORE TO START FRIDAY. AS ADDITIONAL ENERGY
AMPLIFIES ACROSS THE PLAINS INTO SUNDAY, STRONG AND EXPANSIVE HIGH
PRESSURE AT THE SURFACE CENTERED NEAR HUDSON BAY WILL WEDGE DOWN
INTO OUR AREA ESPECIALLY SATURDAY AND MUCH OF SUNDAY. THIS WILL
RESULT IN NORTHEASTERLY FLOW OVERALL IN THE LOWER LEVELS, WITH COOL
TEMPERATURES CONTINUING ALTHOUGH SOME MODERATION SHOULD OCCUR
SUNDAY AWAY FROM THE COAST. LOW PRESSURE MIGRATING FROM THE CENTRAL
PLAINS TO THE UPPER OHIO VALLEY SUNDAY INTO MONDAY WILL PUSH A WARM
FRONT TOWARD OUR AREA LATER SUNDAY. SOME WAA AND ISENTROPIC LIFT MAY
BE ENOUGH TO PRODUCE SOME SHOWERS ESPECIALLY LATE SUNDAY.
FOR MONDAY AND TUESDAY...THE EVOLUTION OF AN INITIAL CLOSED LOW WELL
TO OUR WEST, AS IT MAY OPEN UP INTO THE EAST, DURING EARLY NEXT WEEK
WILL DETERMINE OUR SENSIBLE WEATHER. SOME GUIDANCE INDICATES A
FASTER EVOLUTION TO THIS FEATURE WHICH WOULD END ANY PRECIPITATION
CHCS SOONER. THE FLOW OVERALL LOOKS LIKE IT COULD BE BLOCKY ENOUGH
TO RESULT IN A SLOWER EASTWARD SHIFT OF THE SURFACE LOW, THEREFORE
WE FAVORED WPC GUIDANCE THAT SHOWS THE LOW ARRIVING DURING TUESDAY.
AS A RESULT, A POTENTIALLY UNSETTLED REGIME DURING THIS TIME
FRAME.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
SCT SHRA AND TSRA ALONG AND SOUTH OF A COLD FRONT ARE MOVING THRU THE
AREA THIS AFTN. A BRIEF PERIOD OF GUSTY NW WINDS AND IFR VSBY
RESTRICTIONS WILL OCCUR WHERE STORMS MOVE DIRECTLY OVER THE
TERMINALS.
FROPA WILL MOVE SOUTHWARD THRU THE AREA AND BE MARKED BY A WIND
SHIFT FROM W-SW TO N LATE THIS AFTN AND THEN NELY AFTER SUNSET.
MARINE STRATUS MAY MOVE INLAND WITH ONSHORE FLOW BEHIND THE FRONT.
ADDED MVFR CIGS TO THE TERMINALS FOR LATE THIS EVE AND OVERNIGHT.
IMPROVING TO VFR EVERYWHERE ON WEDNESDAY. NELY WINDS WILL BE
LIGHT.
OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...POTENTIALLY LOWERING TO MVFR/IFR
CONDITIONS ALONG WITH SHOWERS.
FRIDAY...MVFR CEILINGS POSSIBLE TO START, OTHERWISE VFR.
SATURDAY AND SUNDAY...VFR OVERALL, HOWEVER LOWER CEILINGS MAY
DEVELOP LATER SUNDAY WITH SOME SHOWERS.
&&
.MARINE...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE WATERS THRU 9 PM. MAIN
THREAT IS STRONG WIND GUSTS.
SCA REMAINS IN EFFECT FOR THE DE BAY THRU THE REST OF THE AFTN WITH
W-SWLY WINDS GUSTING TO 25 KT. ADJACENT COASTAL AREAS WILL ALL SEE
GRADIENT WIND GUSTS 25 TO 30 KT. A BACKDOOR COLD FRONT HAS ALREADY
MADE IT INTO OUR NRN COASTAL WATERS. THE BOUNDARY WILL MOVE SWD THRU
THE AREA LATE THIS AFTN AND EVE. WINDS WILL SHIFT OUT OF THE NE
BEHIND IT. SCA CONTINUES FOR THE COASTAL WATERS THRU TONIGHT AS
A BRIEF NELY SURGE COULD PRODUCE GUSTS TO 25 KT IN THE COASTAL WATERS
TONIGHT. SEAS WILL BE 4-7 FT.
NELY WINDS DIMINISH ON WEDNESDAY. SEAS SHOULD DROP BELOW 5 FT BY
MORNING.
OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...THE WINDS OVERALL ARE
ANTICIPATED TO BE BELOW 25 KNOTS, HOWEVER THE SEAS SHOULD BUILD
TO ABOUT 5 FEET ON THE ATLANTIC COASTAL WATERS THURSDAY
INTO THE WEEKEND WITH AN ONSHORE FLOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...GORSE
AVIATION...GORSE/KLEIN
MARINE...GORSE/KLEINHazardous weather outlook, Apr 26, 6:11 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 611 PM EDT TUE APR 26 2016 NJZ001-007>010-012-015-PAZ054-055-061-062-105-106-272215- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS-LOWER BUCKS- 611 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-103-272215- BERKS-WESTERN MONTGOMERY- 611 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104- 272215- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY- 611 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-272215- WESTERN MONMOUTH-EASTERN MONMOUTH- 611 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-272215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 611 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-272215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 611 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 5:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 542 PM EDT TUE APR 26 2016 NJZ012-013-015-019-020-PAZ106-262215- OCEAN-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-LOWER BUCKS- 542 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER... SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...NORTHWESTERN OCEAN...NORTHEASTERN BURLINGTON AND EASTERN BUCKS COUNTIES... AT 542 PM EDT...A STRONG THUNDERSTORM WAS OVER MERCERVILLE-HAMILTON SQUARE...OR NEAR TRENTON...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... WINDSOR AROUND 545 PM EDT. HIGHTSTOWN AND ALLENTOWN AROUND 550 PM EDT. ROOSEVELT...IMLAYSTOWN...CREAM RIDGE AND TWIN RIVERS AROUND 555 PM EDT. MANALAPAN AND AROUND 600 PM EDT. SIX FLAGS THEME PARK AND WOODRUFF AROUND 605 PM EDT. JACKSON MILLS...VISTA CENTER...CASSVILLE AND WEST FREEHOLD AROUND 610 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCGUIRE AFB... FIELDSBORO...NEW EGYPT...ARTFULLY-KERFUFFLE AND PRINCETON JUNCTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NEW JERSEY...AND SOUTHEASTERN PENNSYLVANIA. LAT...LON 4016 7480 4033 7472 4023 7425 3998 7448 TIME...MOT...LOC 2142Z 290DEG 32KT 4023 7464 MWG
Local storm report, Apr 26, 5:52 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL ROBBINSVILLE 40.21N 74.62W
04/26/2016 M0.75 INCH MERCER NJ PUBLIC
&&
EVENT NUMBER PHI1601009
STAFFLocal storm report, Apr 26, 5:53 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL HAMILTON TWP 40.21N 74.70W
04/26/2016 E0.25 INCH MERCER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601010
SFJLocal storm report, Apr 26, 5:57 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL YARDVILLE 40.18N 74.66W
04/26/2016 M0.25 INCH MERCER NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601011
STAFFLocal storm report, Apr 26, 6:26 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM MARINE TSTM WIND HARVEY CEDARS 39.70N 74.14W
04/26/2016 M48 MPH OCEAN NJ LAW ENFORCEMENT
&&
EVENT NUMBER PHI1601012
SFJSpecial weather statement, Apr 26, 6:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT TUE APR 26 2016
DEZ001-NJZ013-015>019-022-027-PAZ070-071-102-104>106-262315-
NEW CASTLE-SALEM-WESTERN MONMOUTH-SOUTHEASTERN
BURLINGTON-NORTHWESTERN
BURLINGTON-ATLANTIC-MERCER-CAMDEN-GLOUCESTER-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
637 PM EDT TUE APR 26 2016
...SHOWERS AND THUNDERSTORMS MOVING THROUGH SOUTHEAST PENNSYLVANIA
AND INTO NEW JERSEY...
AT 634 PM EDT...AN AREA SHOWERS AND THUNDERSTORMS EXTENDED FROM NEAR
CHALFONT TO GERMANTOWN TO NEAR GIBBSTOWN TO ELSMERE. THESE STORMS
WERE MOVING EAST AT 40 MPH AND WILL MOVE THROUGH THE CITY OF
PHILADELPHIA AND INTO NEW JERSEY DURING THE NEXT FORTY-FIVE
MINUTES.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...GLOUCESTER CITY...CHERRY
HILL...BENSALEM...EVESHAM...MOUNT LAUREL...EWING...CHESTER...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...GLASSBORO...LINDENWOLD...
HAMMONTON AND PENNSVILLE.
LAT...LON 3989 7465 3966 7478 3958 7523 3967 7551
3971 7549 3972 7551 3968 7554 3975 7574
3982 7538 4005 7526 4033 7522 4025 7460
TIME...MOT...LOC 2234Z 288DEG 35KT 4024 7512 4002 7515 3979 7527 3974
7554
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 41 min |
| Apr 26, 12:54 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 66 min |
| Apr 26, 12:56 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 49 min |
| Apr 26, 1:22 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 42 min |
| Apr 26, 1:58 AM EDT | Special Weather Statement | PHI | Warren | 47 min |
| Apr 26, 2:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Apr 26, 2:25 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 35 min |
| Apr 26, 2:45 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 60 min |
| Apr 26, 3:00 AM EDT | Special Weather Statement | PHI | Morris, Somerset | 45 min |
| Apr 26, 3:17 AM EDT | Special Weather Statement | PHI | Monmouth | 43 min |
| Apr 26, 3:32 AM EDT | Special Marine Warning | PHI | 58 min | |
| Apr 26, 3:36 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 24 min |
| Apr 26, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 31 min |
| Apr 26, 4:07 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Apr 26, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 26 min |
| Apr 26, 4:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Apr 26, 5:42 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Apr 26, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 28 min |
| Apr 26, 5:38 PM EDT | Special Weather Statement | PHI | Chester | 22 min |
| Apr 26, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 41 min |
Nearby
Special Weather Statements in New Jersey, 2016Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.